# SDR CALA2025100909850

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Wrinkled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR REQUIRES RE-SKIN DUE TO EXCESSIVE OUT-OF-LIMITS DENTS.  REMOVED AND REPLACED OUTER SKIN IAW B737-800 SRM 52-30-01-2R-3, DWG 143A6110 REV D.
